MathSciNet Relay Station
MathSciNet bibliographic data
MR286140 (44 #3354) 57.55
Elíasson, Halldór I. Condition $({\rm C})$ and geodesics on Sobolev manifolds. Bull. Amer. Math. Soc. 77 1971 1002–1005.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement